Search the site

Volume 21, number 1 (2009)

Previous: volume 20, number 3 (2008) Next: volume 21, number 2 (2009) Up: volume list

Anna Arnth-Jensen; E. Victor Flynn
Non-trivial $\Sha$ in the Jacobian of an infinite family of curves of genus 2
p. 1-13 Details
Karim Belabas; Mark van Hoeij; Jürgen Klüners; Allan Steel
Factoring polynomials over global fields
p. 15-39 Details
Enrico Bombieri
Problems and results on the distribution of algebraic points on algebraic varieties
p. 41-57 Details
Eliot Brenner; Florin Spinu
Artin formalism for Selberg zeta functions of co-finite Kleinian groups
p. 59-75 Details
Régis de la Bretèche
Fonctions zêta des hauteurs
p. 77-95 Details
John Cullinan; Farshid Hajir; Elizabeth Sell
Algebraic properties of a family of Jacobi polynomials
p. 97-108 Details
Luis Dieulefait; Xavier Taixés i Ventosa
Congruences between modular forms and lowering the level mod $\ell ^n$
p. 109-118 Details
Jean-Claude Douai
Sur la 2-cohomologie non abélienne des modèles réguliers des anneaux locaux henséliens
p. 119-129 Details
Frédéric A. B. Edoukou
The weight distribution of the functional codes defined by forms of degree 2 on Hermitian surfaces
p. 131-143 Details
Carsten Elsner; Shun Shimomura; Iekata Shiokawa
Asymptotic representations for Fibonacci reciprocal sums and Euler’s formulas for zeta values
p. 145-157 Details
Andrew Granville
Pretentiousness in analytic number theory
p. 159-173 Details
Stanley J. Gurak
Kloosterman sums for prime powers in P-adic fields
p. 175-201 Details
Karin Halupczok
On the ternary Goldbach problem with primes in arithmetic progressions having a common modulus
p. 203-213 Details
Kevin G. Hare; David McKinnon; Christopher D. Sinclair
Patterns and periodicity in a family of resultants
p. 215-234 Details
Liang-Chung Hsia; Joseph Silverman
On a dynamical Brauer–Manin obstruction
p. 235-250 Details
Previous: volume 20, number 3 (2008) Next: volume 21, number 2 (2009) Up: volume list